American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] Eric Marberg. Positivity conjectures for Kazhdan-Lusztig theory on twisted involutions: the universal case. Represent. Theory 18 (2014) 88-116.
Abstract, references, and article information
View Article: PDF

[2] Ilwoo Cho and Palle E. T. Jorgensen. Krein-Space Operators Induced by Dirichlet Characters. Contemporary Mathematics 603 (2013) 3-33.
Book volume table of contents
View Article: PDF

[3] Georgia Benkart, Samuel A. Lopes and Matthew Ondrus. A Parametric Family of Subalgebras of the Weyl Algebra II. Irreducible Modules. Contemporary Mathematics 602 (2013) 73-98.
Book volume table of contents
View Article: PDF

[4] Ahmet I. Seven. Mutation classes of skew-symmetrizable $3\times3$ matrices. Proc. Amer. Math. Soc. 141 (2013) 1493-1504.
Abstract, references, and article information
View Article: PDF

[5] P. Bravi. Primitive spherical systems. Trans. Amer. Math. Soc. 365 (2013) 361-407.
Abstract, references, and article information
View Article: PDF

[6] Jason Fulman, Jan Saxl and Pham Huu Tiep. Cycle indices for finite orthogonal groups of even characteristic. Trans. Amer. Math. Soc. 364 (2012) 2539-2566.
Abstract, references, and article information
View Article: PDF

[7] Roger Howe and Soo Teck Lee. Why should the Littlewood--Richardson Rule be true?. Bull. Amer. Math. Soc. 49 (2012) 187-236.
Abstract, references, and article information
View Article: PDF

[8] Karola Mészáros. Root polytopes, triangulations, and the subdivision algebra, II. Trans. Amer. Math. Soc. 363 (2011) 6111-6141. MR 2817421.
Abstract, references, and article information
View Article: PDF

[9] A. N. Kirillov and T. Maeno. Extended quadratic algebra and a model of the equivariant cohomology ring of flag varieties. St. Petersburg Math. J. 22 (2011) 447-462. MR 2729944.
Abstract, references, and article information
View Article: PDF

[10] Karola Mészáros. Root polytopes, triangulations, and the subdivision algebra. I. Trans. Amer. Math. Soc. 363 (2011) 4359-4382. MR 2817421.
Abstract, references, and article information
View Article: PDF

[11] Ahmet I. Seven. Cluster algebras and semipositive symmetrizable matrices. Trans. Amer. Math. Soc. 363 (2011) 2733-2762. MR 2763735.
Abstract, references, and article information
View Article: PDF

[12] Calin Chindris. Cluster fans, stability conditions, and domains of semi-invariants. Trans. Amer. Math. Soc. 363 (2011) 2171-2190. MR 2746679.
Abstract, references, and article information
View Article: PDF

[13] Alexei Borodin, Persi Diaconis and Jason Fulman. On adding a list of numbers (and other one-dependent determinantal processes). Bull. Amer. Math. Soc. 47 (2010) 639-670. MR 2721041.
Abstract, references, and article information
View Article: PDF

[14] Stephen Griffeth. Orthogonal functions generalizing Jack polynomials. Trans. Amer. Math. Soc. 362 (2010) 6131-6157. MR 2661511.
Abstract, references, and article information
View Article: PDF

[15] Mathias Drton and Caroline J. Klivans. A geometric interpretation of the characteristic polynomial of reflection arrangements. Proc. Amer. Math. Soc. 138 (2010) 2873-2887. MR 2644900.
Abstract, references, and article information
View Article: PDF

[16] C. Krattenthaler and T. W. Müller. Decomposition numbers for finite Coxeter groups and generalised non-crossing partitions. Trans. Amer. Math. Soc. 362 (2010) 2723-2787. MR 2584617.
Abstract, references, and article information
View Article: PDF

[17] Dominique Foata and Guo-Niu Han. The $q$-tangent and $q$-secant numbers via basic Eulerian polynomials. Proc. Amer. Math. Soc. 138 (2010) 385-393. MR 2557155.
Abstract, references, and article information
View Article: PDF

[18] Takeshi Ikeda and Hiroshi Naruse. Excited Young diagrams and equivariant Schubert calculus. Trans. Amer. Math. Soc. 361 (2009) 5193-5221. MR 2515809.
Abstract, references, and article information
View Article: PDF

[19] Benjamin Klopsch and Christopher Voll. Igusa-type functions associated to finite formed spaces and their functional equations. Trans. Amer. Math. Soc. 361 (2009) 4405-4436. MR 2500892.
Abstract, references, and article information
View Article: PDF

[20] Drew Armstrong. Generalized noncrossing partitions and combinatorics of Coxeter groups. Memoirs of the AMS 202 (2009) MR 2561274.
Book volume table of contents

[21] Masato Okado and Anne Schilling. Erratum to ``Existence of Kirillov-Reshetikhin crystals for nonexceptional types''. Represent. Theory 12 (2008) 499-500. MR 2403558.
Abstract, references, and article information
View Article: PDF

[22] Sankaran Viswanath. Poincaré series of subsets of affine Weyl groups. Proc. Amer. Math. Soc. 136 (2008) 3735-3740. MR 2425710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Karin Baur and Robert J. Marsh. A geometric description of $m$-cluster categories. Trans. Amer. Math. Soc. 360 (2008) 5789-5803. MR 2425691.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Masato Okado and Anne Schilling. Existence of Kirillov--Reshetikhin crystals for nonexceptional types. Represent. Theory 12 (2008) 186-207. MR 2403558.
Abstract, references, and article information
View Article: PDF

[25] Pierre Baumann and Stéphane Gaussent. On Mirković-Vilonen cycles and crystal combinatorics. Represent. Theory 12 (2008) 83-130. MR 2390669.
Abstract, references, and article information
View Article: PDF

[26] Thomas Brady and Colum Watt. Non-crossing partition lattices in finite real reflection groups. Trans. Amer. Math. Soc. 360 (2008) 1983-2005. MR 2366971.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Nathan Reading. Clusters, Coxeter-sortable elements and noncrossing partitions. Trans. Amer. Math. Soc. 359 (2007) 5931-5958. MR 2336311.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Anthony Henderson. Nilpotent orbits of linear and cyclic quivers and Kazhdan-Lusztig polynomials of type A. Represent. Theory 11 (2007) 95-121. MR 2320806.
Abstract, references, and article information
View Article: PDF

[29] Christos A. Athanasiadis, Thomas Brady and Colum Watt. Shellability of noncrossing partition lattices. Proc. Amer. Math. Soc. 135 (2007) 939-949. MR 2262893.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Dominique Foata and Guo-Niu Han. Signed words and permutations, I: A fundamental transformation. Proc. Amer. Math. Soc. 135 (2007) 31-40. MR 2280171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 65 found      Go to page: 1 2 3